got back off me caravan trip and dont know what to think

well its been 3 weeks since the kenoloug injection

and ive been walking round carlisle on holiday mad it from the carpark into carlile walking

admit i had me stick but didnt use it for support as much to see if i could do it.

then whent for some walks on myself in the country on me own about 1 mile their and back streight run didnt want to over do it

i admit it was hard but its the furthest ive walked hands still red on them but not painfull

feet whent a bit cold and knees hurt a bit but conrtrolable.

SO I WAS REALY REALY PLEASE WITH MYSELF AS WAS THE WIFE.

so i am going to keep my lottle strolls up see if i can get me knees a bit broke in more.

wondering if i should go to docs when i go next week and try the sulfazine tablets or just persivere that bit longer.

going for a swimm latter that wi;ll tell me how red knees go THATS THE TEST.

any ideas on the tablets should i or should i not.

regards john

8 Replies

oldest โ€ข newest
  • Good for you john. Take it easy with the walks and don't fall into any potholes.xx

  • i wont syl day one back home but looks like i have to go on tablets judging by bellow

  • Hi John

    The kenalog jab is only temporary, and the effects will wear off after about 6 weeks or so. So if you don't start taking the other tablets you'll be back to square one. Of course it's your choice, but the Sulphasalazine could help control the actual disease. I take them (and other stuff) and have gone from barely being able to hobble to the bathroom to back taking dog for long walks. Good luck. Polly

  • thanks polly will look into it im not to bad today again but knees having a bit of a play up from swimming yesterday although didnt go a red as usually does

    so ive got another 3 weeks to go

    have you had kenalog jab polly?

    regards john

  • Yes, I've had several. I've had to change meds a few times, and each time it can take weeks for the new med to take effect so my consultant sometimes gives me a kenalog jab to see me through. But can't do it that often as the drugs in the injection are not good for you long term. Oh, and for some people the effect last longer but in others it's shorter...

    Your doc wouldn't have prescribed the Sulphasalazine if he/she didn't think you needed it, so do think carefully about pros and cons. Once your knees get permanently damaged then no drugs will do anything. Polly

  • thanks polly

    i am beeing a bit conservative in my exersises and swimming cos its amazed me the laces that this little thing can put inflamation

    even getting a bit worked up about it can bring on the inflamation

    im verry much hoping that the doc was right and this will resolve itself but having had it 2 times before the 3rd time has been much harder to pull back with aches in all sorts of places even in your gums.

    ive sent an email to my private doc i saw over this telling him how i got on.

    i did expect the injection to kick in in a couple of dasys but it seems to have taken 21/2 weeks to do anything i thought my imune system at first was having a go at the injection. but ive been like this since it started in april and in april i was just a mess wow i could not do anything for the aches and pains all over the show every bleeding joint it attacked you name it it was their.

    when do you think polly i should go see me doc re sulfazine tablets.

    oh and another thing i noticed when my stomac grumbled like indijestion that when it came on worse again

    i see the knee specialist next week so im thinking of asking for more time before he rips into this or it might make things flare up again all over the show and i dont want that

    regards john

  • I can't really advise, cos I'm not a doctor and 'cos I have RA not spondylarthropathy so the way my disease is being treated will be different from yours. I certainly need my drugs, but could well be different for you. Good luck. Polly

  • thanks polly

You may also like...